# SDR UALA2013030401244

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,219 hours, 6,657 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 6510600U
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY SYSTEM 4 READS 0 WHEN SELECTED ON GAUGE IN LEFT MAIN LANDING GEAR WHEEL WELL.  READING APPEARS TO JUMP BACKWARDS WHEN GOING FROM OFF TO SYSTEM 4.  NO AMIS HIS, NO EXISTING FAULTS & FAULT HIS SHOWED SEVERAL HYDIM-4 CARD FAIL (INTERMITTENT).  REPLACED HYQUIM (MR29334) REF MM 29-33-02 PG 401 & GRND TEST OF HYQUIM FAULTED REMOTE HYD QTY IND-SELECTOR SW (MSG 29505).  CONT OF AMIS ITEM 2192016 :T-S REF FIM 29-22 TASK 8 (PARTIAL (PARTIAL).  INSTALLED NEW SELECTOR VALVE ASSY.  OP'S CHECK NORMAL, NO FAULTS OR LEAKS NOTED.
